# SDR 20000515AP040

- Difficulty date: August 31, 1999
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65245712
- Condition: Corroded
- Location: Horzontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER TRAILING EDGE SKIN FROM NR 1 TO NR 3 ELEVATOR ATTACH HINGE AREA HAS SPOTS OF CORROSION.  REMOVED TRAILING EDGE BEAM IAW SRM 51-30-2 PAGE 1.  INSTALLED TRAILING EDGE BEAM IAW SRM 55-10-6 FIG 1, 51-30-2 PAGE 1.  (M)
